# SDR CA060531021

- Difficulty date: May 23, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF CLIMB, THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY AN UNCOMMANDED POWER REDUCTION AND A FIRE WARNING.  THE ENGINE WAS SHUTDOWN IN FLIGHT, AT WHICH POINT THE FIRE WARNING DEACTIVATED. THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE. SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060531021)
